Well i have POTS, but i do not have a real low blood pressure. Im so neevous to take this because im not sure if it will help. I have palpitations and my heart races all the time. When i stand my heart goes out of control and makes me lightheaded. Does anyone have the same problem as me? My doctor prescribed this to me and just wanted some feedback on this medication. Thanks.
I don't know if midodrine will work for you or not -- everyone is different. It does help me some (I have POTS also) but it makes my scalp itch which is annoying. This happens because it is a vasoconstrictor and it ends up constricting the hair follicles too. It is supposed to help POTS by making it easier for your heart to pump the blood where it needs to go because the veins will be narrower, and hence less volume to fill.
In my own case I have to take other meds with the midodrine to really help my symptoms -- namely fludrocortisone and metoprolol. One helps me retain fluids and the other slows my heart rate.
Hopefully the midodrine will help you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2010 • 5 answers
Posted 5 Feb 2012 • 4 answers
Posted 20 Mar 2012 • 2 answers
Posted 20 May 2014 • 2 answers
Posted 22 Jan 2015 • 1 answer